038. Fuzzy s-closed subspaces

Math. Journal: Ultra Science of Phys. Sci., India. ISSN 0970-9150.  12 (2000), 229-233.
Authors: Caldas M., Saraf, R.K. and  Mishra, S.

Abstract
In this paper, we initiate the study of s-closed subspaces in fuzzy topological spaces. We also investigate some properties of fuzzy sets s-closed relative to a fuzzy topological space.


 

Filed Under: 1996-2000

Preprints

    Please, contact me for any preprint of papers.

Weather

    Niterói
    Partly sunny
    Partly sunny
    24°C
    real feel: 28°C
    humidity: 83%
    wind speed: 4 km/h N
    Forecast October 21, 2020
    day
    Sunny
    Sunny
    27°C
    wind speed: 11 km/h ESE
    Forecast October 22, 2020
    day
    Partly sunny with showers
    Partly sunny with showers
    25°C
    wind speed: 14 km/h ESE